# SDR QXEA0202303

- Difficulty date: December 28, 2002
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 9,505 hours, 13,341 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-RIGHT HAND ELEVATOR HAS A GOUGE IN LEADING EDGE SKIN AT STATION YH30.0.  REPAIRED IAW DHC-8 SRM 55-20-16, SRM 51-20-36 AND SRM 27-32-11.
